# SDR N6WA2022012502

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10283
- Aircraft time: 30,133 hours, 20,975 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING. INSPECTED AIRCRAFT FOR SAFETY. FOR FERRY FLIGHT ONE FLIGHT FROM IAD TO STL FOUND AIRCRAFT SAFE FOR FLIGHT.
